# SDR CA090604003

- Difficulty date: May 20, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR3204123F1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 8193007009
- Condition: Faulted
- Location: Nr 1
- Part time: 3,815 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) FLIGHT CREW REPORTED NR 1 ENGINE FADEC FAIL WARNING LIGHT ILLUMINATED.  DURING DESCENT AND THE ENGINE ROLLED BACK TO IDLE. QRH PROCEDURES FOLLOWED AND ENGINE WAS SHUTDOWN. LANDED SAFELY WITHOUT INCIDENT.  MX FOUND FADEC FAULTS 911 AND 360 ON BOTH CHANNELS OF NR1 ENG. THE FADEC WAS REPLACED AND ACFT RETURNED TO SERVICE.
